# SDR BAGAWO201049NR084

- Difficulty date: March 21, 2023
- Submitted: March 23, 2023
- Operation: Air carrier
- Aircraft: N126BZ
- Make and model: Emb ERJ190100STD
- Aircraft serial: 19000124
- Aircraft time: 39,222 hours, 19,640 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Panel
- Condition: Corroded
- Part time: 39,222 hours, 19,640 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA - CORROSION AT CNTR "Y" SHEAR PANEL BETWEEN FR 87 AND FR 88 MULTIPLE LOCATIONS.  REMOVED AND REPLACED SHEAR PANEL BETWEEN FR 87 AND FR 88 AT CNTR "Y" IAW EMB 190 SRM 51-40-08.
